Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Continuous tiredness, enervation, body and bone pain, weight loss, black dots on skin, light stomach pain, history of testicular torsion. Cure?

Hello doc I am having really hard time,its been more than year that I am not feeling well, I am feeling tired all the time,no energy,my body and bones hurt and I am losing a bit of weight,I am noticing black dots on my skin all over my body in addition to a very light pain in the left side of my stomach , I had testicular torsion around a year and half ago,but this pain I am feeling around two years ago. How could I start feeling better?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi welcome to HCM

-i had gone through your query and understand your concerns. i would come up with the possibility of GASTROINTESTINAL DISEASE may be the cause for your sufferings.

the possible causes may be

-DIVERTICULITIS;inflammation of balloon-like protuberance due to excess Gas pressure in intestines.often caused by additives in food,or low blood sugar.

-overt or occult STEATORRHEA due to sprue,chronic pancreatitis,or cystic fibrosis produce wasting despite major increase in food intake.

-chronic diarrhea due to inflammatory bowel disease or peptic ulcer may be the possible causes

kindly rule out the each and every complaint for complete cure

I hope this is helpful for you, thank you          
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor